Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 7 found articles
 
 
  A Renormalizable 4-Dimensional Tensor Field Theory
 
 
Title: A Renormalizable 4-Dimensional Tensor Field Theory
Author: Geloun, Joseph Ben
Rivasseau, Vincent
Appeared in: Communications in mathematical physics
Paging: Volume 318 (2012) nr. 1 pages 69-109
Year: 2012
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 7 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands